# SDR AALA201709069013

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 51,510 hours, 24,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Evac Raft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RAFT SURVIVAL KIT LANYARD MISSING. MAINTENANCE INSTALLED SERVICEABLE RAFT SURVIVAL KIT.
